Global existence and blow-up for a space and time nonlocal reaction-diffusion equation. (English) Zbl 1473.35618

Summary: A time-space fractional reaction-diffusion equation in a bounded domain is considered. Under some conditions on the initial data, we show that solutions may experience blow-up in a finite time. However, for realistic initial conditions, solutions are global in time. Moreover, the asymptotic behavior of bounded solutions is analysed.


35R11 Fractional partial differential equations
35B44 Blow-up in context of PDEs
35B50 Maximum principles in context of PDEs
26A33 Fractional derivatives and integrals
35K20 Initial-boundary value problems for second-order parabolic equations
35K57 Reaction-diffusion equations
Full Text: DOI arXiv


[1] Abadias, L.; Alvarez, E., Uniform stability for fractional Cauchy problems and applications, Topological Methods in Nonlinear Analysis, 52, 2, 707-728 (2018) · Zbl 1414.34003
[2] Acosta, G.; Borthagaray, J. P., A Fractional Laplace Equation: Regularity of Solutions and Finite Element Approximations, SIAM Journal of Numerical Analysis, 55, 2, 472-495 (2017) · Zbl 1359.65246
[3] Ahmad, B.; Alhothuali, M. S.; Alsulami, H. H.; Kirane, M.; Timoshin, S., On a time fractional reaction diffusion equation, Applied Mathematics and Computation, 257, 199-204 (2015) · Zbl 1338.35456
[4] Alsaedi, A.; Ahmad, B.; Kirane, M., A survey of useful inequalities in fractional calculus, Fractional Calculus and Applied Analysis, 20, 3, 574-594 (2017) · Zbl 1367.26016
[5] Alvarez, E.; Gal, C. G.; Keyantuo, V.; Warma, M., Well-posedness results for a class of semi-linear super-diffusive equations, Nonlinear Analysis, 181, 24-61 (2019) · Zbl 1411.35268
[6] Brasco, L.; Parini, E., The second eigenvalue of the fractional p-Laplacian, Advances in Calculus of Variations, 9, 4, 323-355 (2016) · Zbl 1349.35263
[7] Cao, J.; Song, G.; Wang, J.; Shi, Q.; Sun, S., Blow-up and global solutions for a class of time fractional nonlinear reaction-diffusion equation with weakly spatial source, Applied Mathematics Letters, 91, 201-206 (2019) · Zbl 1407.35034
[8] De Andrade, B.; Carvalho, A. N.; Carvalho-Neto, P. M.; Marín-Rubio, P., Semilinear fractional differential equations: global solutions, critical nonlinearities and comparison results, Topological Methods in Nonlinear Analysis, 45, 439-469 (2015) · Zbl 1368.34018
[9] Gal, C.G. and Warma, M., Fractional-in-time semilinear parabolic equations and applications, HAL Id: hal-01578788, 2017. https://hal.archives-ouvertes.fr/hal-01578788
[10] Hnaien, D.; Kellil, F.; Lassoued, R., Blowing-up solutions and global solutions to a fractional differential equation, Fractional Differential Calculus, 4, 1, 45-53 (2014) · Zbl 1412.34021
[11] Jia, J.; Li, K., Maximum principles for a time-space fractional diffusion equation, Applied Mathematics Letters, 62, 23-28 (2016) · Zbl 1350.35044
[12] Kemppainen, J.; Siljander, J.; Zacher, R., Representation of solutions and large-time behavior for fully nonlocal diffusion equations, Journal of Differential Equations, 263, 149-201 (2017) · Zbl 1366.35218
[13] Keyantuo, V.; Lizama, C.; Warma, M., Existence, regularity and representation of solutions of time fractional diffusion equations, Advanced Differential Equations, 21, 9-10, 837-886 (2016) · Zbl 1375.47034
[14] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations, 204 (2006), Elsevier: Elsevier, Amsterdam · Zbl 1092.45003
[15] Simon, T., Comparing Frechet and positive stable laws, Electronic Journal of Probability, 19, 1-25 (2014) · Zbl 1288.60018
[16] Vergara, V.; Zacher, R., Optimal decay estimates for time fractional and other non-local subdiffusion equations via energy methods, SIAM Journal of Mathematical Analysis, 47, 1, 210-239 (2015) · Zbl 1317.45006
[17] Vergara, V.; Zacher, R., Stability, instability, and blow-up for time fractional and other nonlocal in time semilinear subdiffusion equations, Journal of Evolution Equations, 17, 1, 599-626 (2017) · Zbl 1365.35218
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.